# SDR YENA2023041400404

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 22,876 hours, 7,408 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1865, BOS-RSW. 'AFT CABIN CREW AND SOME CUSTOMERS COMPLAINED OF OILY SMELL ON DESCENT. ODOR MINIMIZED BY SELECTING PACK #2 OFF. ( PACKS ); PERFORMED PACK 2 OPS REF AMM 21-51-00. NO ODORS NOTED W ENG RUN MDDR CLEARED. MX-4 UPDATED. PLACARD RMVD. MCC JUAN NOTIFIED.'
